# SDR ASOA201000789

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,275 hours, 13,278 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR AISLE EXIT SIGN AND EXIT LIGHTS INOP AT OVERWING EMERGENCY EXITS.  REPLACED FUSE AT PL124 BATTERY PACK NR2 OPS CHECK GOOD IAW MM 33-51-17.
